Follow
Manuel del Pino
Manuel del Pino
Verified email at bath.ac.uk
Title
Cited by
Cited by
Year
Local mountain passes for semilinear elliptic problems in unbounded domains
M Del Pino, PL Felmer
Calculus of Variations and Partial Differential Equations 4 (2), 121-137, 1996
9361996
A homotopic deformation along p of a Leray-Schauder degree result and existence for (¦ u′¦ p− 2u′)′+ ƒ (t, u)= 0, u (0)= u (T)= 0, p> 1
M Del Pino, M Elgueta, R Manásevich
Journal of Differential Equations 80 (1), 1-13, 1989
4101989
Best constants for Gagliardo–Nirenberg inequalities and applications to nonlinear diffusions
M Del Pino, J Dolbeault
Journal de Mathématiques Pures et Appliquées 81 (9), 847-875, 2002
4092002
Multi-peak bound states for nonlinear Schrödinger equations
M Del Pino, PL Felmer
Annales de l'Institut Henri Poincaré C 15 (2), 127-149, 1998
3891998
Semi-classical states for nonlinear Schrödinger equations
M del Pino, PL Felmer
journal of functional analysis 149 (1), 245-265, 1997
3451997
On De Giorgi's conjecture in dimension N≥ 9
M Del Pino, M Kowalczyk, J Wei
Annals of Mathematics, 1485-1569, 2011
3282011
Two-bubble solutions in the super-critical Bahri-Coron's problem
M Del Pino, P Felmer, M Musso
Calculus of Variations and Partial Differential Equations 16 (2), 113-145, 2003
2712003
Concentrating standing waves for the fractional nonlinear Schrödinger equation
J Dávila, M Del Pino, J Wei
Journal of Differential Equations 256 (2), 858-892, 2014
2552014
Global bifurcation from the eigenvalues of the p-Laplacian
MA Del Pino, RF Manásevich
Journal of Differential equations 92 (2), 226-251, 1991
2471991
Singular limits in Liouville-type equations
M Del Pino, M Kowalczyk, M Musso
Calculus of Variations and Partial Differential Equations 24 (1), 47-81, 2005
2462005
Semi-classical states of nonlinear Schrödinger equations: a variational reduction method
M Del Pino, P Felmer
Mathematische Annalen 324, 1-32, 2002
2012002
Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition
MA Del Pino, RF Manásevich
Proceedings of the American Mathematical Society 112 (1), 81-86, 1991
2001991
Concentration on curves for nonlinear Schrödinger equations
M Del Pino, M Kowalczyk, JC Wei
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1952007
The optimal euclidean Lp-Sobolev logarithmic inequality
M Del Pino, J Dolbeault
Journal of Functional Analysis 197 (1), 151-161, 2003
1932003
Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE
MA del Pino, RF Manásevich, AE Murúa
Nonlinear Analysis: Theory, Methods & Applications 18 (1), 79-92, 1992
1551992
The mathematical theories of diffusion: nonlinear and fractional diffusion
JA Carrillo, M del Pino, A Figalli, G Mingione, JL Vázquez, JL Vázquez
Nonlocal and Nonlinear Diffusions and Interactions: New Methods and …, 2017
1512017
Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting
M Del Pino, PL Felmer
Indiana University Mathematics Journal, 883-898, 1999
1391999
On the role of mean curvature in some singularly perturbed Neumann problems
M del Pino, PL Felmer, J Wei
SIAM Journal on Mathematical Analysis 31 (1), 63-79, 1999
1391999
Concentration phenomena for the nonlocal Schrödinger equation with Dirichlet datum
J Dávila, M Del Pino, S Dipierro, E Valdinoci
Analysis & PDE 8 (5), 1165-1235, 2015
1332015
The fredholm alternative at the first eigenvalue for the one dimensionalp-laplacian
M del Pino, P Drábek, R Manásevich
journal of differential equations 151 (2), 386-419, 1999
1331999
The system can't perform the operation now. Try again later.
Articles 1–20